Vaginal bleeding while Nuvaring is still inserted?
I've been on the Nuvaring for about 7 months, and I haven't had any problems. The week I was scheduled to take the ring out, the week before I started bleeding. The ring was still in, and I don't understand why I started bleeding. It wasn't heavy, but steady. I took the ring out Thursday instead of Friday. It is now Monday afternoon, and I'm still bleeding, and passing some small clots. Does this happen, or should I be calling my doctor's office? I need some insight on this.
Medically reviewed by Drugs.com. Last updated on Oct 22, 2020.
Irregular bleeding can occur as a side effect while you are on NuvaRing. But if this a change in your regular bleeding pattern, and if you are concerned about it then please see your doctor regarding this.
For more information on the side effects of Nuvaring:
Related Medical Questions
- Would it be a problem if the Nuvaring was stored at room temperature?
- How long do antibiotics affect birth control?
- What is the name of the generic NuvaRing?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Related Support Groups
- NuvaRing (59 questions, 470 members)